# SDR 97ZZZX5120

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60PD
- Make and model: Beech 200BEECH
- Aircraft serial: BB58
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Windows
- Part number: 1014301835
- Condition: Delaminated
- Location: Nr 5 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CLEANING OF THE AIRCRAFT WINDOWS, DELAMINATION BUBBLES WERE NOTED NEAR THE BOTTOM EDGE AREA OF THE NR 5 PASSENGER WINDOW.  BUBBLES WERE ABOUT THE SIZE OF A PENCIL ERASER OR SMALLER.  TOTAL AREA WAS APPROXIMATELY 8 INCHES BY .50 INCH.  WINDOW WAS REPLACED WITH NEW.
